# SDR SWAA2015090243452

- Difficulty date: August 13, 2015
- Submitted: September 2, 2015
- Operation: Air carrier
- Aircraft: N622SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27932
- Aircraft time: 62,272 hours, 49,715 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Part number: 6547976
- Condition: Corroded
- Location: Fuselage
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT CREASE BEAM WEB CORRODED, BETWEEN BS 867 - 887.  R & R WEB IAW DWG & SRM.
